Skip to content Skip to navigation

Regularity of Solutions for Neutral Volterra Integrodifferential Equations with Infinite Delay

Volume 1, Number 1 (2010), 61 - 74

Regularity of Solutions for Neutral Volterra Integrodifferential Equations with Infinite Delay

Communicated By: 
Alain Haraux
Price: $20.00

Abstract

This paper is devoted to studying a class of neutral Volterra integrodifferential equations with infinite delay. We establish some results concerning the existence of strict solutions using the semigoup theory and the Banach fixed point theorem. To illustrate our abstract results, we conclude this work by an example.